# SDR AALA202301116480

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 58,989 hours, 23,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 3C INOPERATIVE. MAINTENANCE REPLACED THE LOCKING CLIP TERMINAL TO THE EMERGENCY LIGHT PER ESPM 20-48-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-007-A.
